MAUDE Adverse Event Report: CP MEDICAL POLYPROPYLENE; POLYPROPYLENE NONABSORBABLE SYNTHETIC SUTURE

CP MEDICAL POLYPROPYLENE; POLYPROPYLENE NONABSORBABLE SYNTHETIC SUTURE
Model Number 1011P-HUF
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that size 6/0 polypropylene suture broke during a procedure within a patient's mouth.(lot# 180404-56) there was patient involvement but no indictation of an adverse event.The procedure wasnt delayed greater than 30 minutes.

Brand Name
POLYPROPYLENE
Common Device Name
POLYPROPYLENE NONABSORBABLE SYNTHETIC SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key9566614
Report Number3012164473-2020-00001
Device Sequence Number2362201
Product Code GAW
UDI-Device Identifier10889950001865
UDI-Public10889950001865
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K001185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number1011P-HUF
Device Catalogue Number1011P-HUF
Device Lot Number180404-56
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2019
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1